# SDR AALA202404238037

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 41,718 hours, 17,499 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Unbalanced
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT, FUEL IMBALANCE WITH LEFT MAIN TANK SHOWING 800POUNDS LOW, WHICH WORSENED TO GREATER THAN 1000 POUNDS AND CAUSED IMBALANCE INDICATION.  OPEN
